# SDR J7SA2024080800414

- Difficulty date: July 24, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N413FX
- Make and model: Emb EMB-545
- Aircraft serial: 55010030
- Aircraft time: 5,661 hours, 3,598 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK DUE TO ENG 1 AND 2 REV FAIL CAUTIONS UPON MLG RETRACTION. SHORTLY AFTER, DURING CLIMB SEQUENCE, CREW LOST AP, FD, FPV, & FLTCTRL NO DISPATCH CAUTION APPEARED. CONCURRENTLY, THE CAPTAIN LOST FORE & AFT LT SIDE STICK AUTHORITY & ACFT PROGRESSIVELY PITCHED UP ON ITS OWN TO ROUGHLY 25 DEGREES. CAPTAIN TRIED TO NEUTRALIZE ACTIVE PITCHING UP 3 TIMES TO REGAIN AUTHORITY WITH NO RESPONSE. AN EMERGENCY WAS DECLARED. CAPTAIN THEN REDUCED SPEED TO SLOW VERTICAL CLIMB & PITCH & ADVISED THE FO TO TAKE THE CONTROLS.  RT SIDESTICK WORKED, FO TOOK OVER FLYING, & NOSE WAS BROUGHT BACK DOWN AT 4,000FT. ACFT LANDED SAFELY AT KTEB. REPLACED LT MLG SHOCK ABSORBER IAW AMM 32-11-04. COMPLIED WITH LUBRICATION & SERVICING OF LT MLG SHOCK ABSORBER IAW 12-14-01 & 12-21-01. REPLACED RT MLG SHOCK ABSORBER IAW 32-11-04. COMPLIED WITH LUBE & SERVICING OF RT MLG SHOCK ABSORBER IAW 12-14-01 & 12-21-01. REPLACED LT NR 1 MLG HCU IAW AMM 32-01-01. REPLACED RT NR 2 MLG HCU IAW 32-01-01. ALL OPS CHECKS & RIGGING COMPLETE SUCCESSFULL. REPLACED CURSOR CONTROL PANEL IAW AMM 31-61-04. PERFORMED OPS TEST OF CURSOR CONTROL PANEL IAW AMM TASK 31-61-04-710-801-A. ALL TEST PASSED. ACCOMPLISHED INSTALLATION OF LT MLG OTBD WIRE HARNESS IAW AMM 32-00-01. OPS CHKD GOOD. ACCOMPLISHED INSTALL OF LT MLG INBOARD WIRE HARNESS IAW AMM 32-00-01. OPS CHKD GOOD. INSPECTED ROUTING NLG DRESSED SHOCK STRUT ASSEMBLY IAW 32-0014. LUBRICATED NLG IAW AMM 12-21-02. SERVICED NLG STRUT IAW AMM 12-14-01. LUBED MLG IAW AMM 12-21-01. SERVICED MLG STRUTS IAW AMM 12-14-01. NO DEFECTS NOTED.
